Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 178, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jul 17, 2015, 4:43 PM MDT for Garden County, Grant County, Sheridan County, Nebraska. It was in force for 47 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 17, 2015, 4:43 PM MDT (22:43 UTC)
- Expired
- Jul 17, 2015, 5:30 PM MDT
- In force
- 47 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 2.5 in
- Wind
- 60.0 mph
Counties Garden County, NE, Grant County, NE, Sheridan County, NE
The radar
The North Platte radar (KLNX), 101 km from the middle of the area, began a volume at 22:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 17, 4:56 PM MDT | TSTM WND GST 60 | 3 S Bingham, NE | |
| Jul 17, 4:56 PM MDT | HAIL 1.25 | 3 S Bingham, NE | BROKE HOLES IN SKY LIGHTS |
| Jul 17, 5:18 PM MDT | HAIL 1 | 3 W Hyannis, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 17, 3:03 PM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 10.7 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 315 J/kg
- Mixed-layer CIN
- -418 J/kg
- Mixed-layer LCL
- 2490 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
028
WUUS53 KLBF 172243
SVRLBF
NEC069-075-161-172330-
/O.NEW.KLBF.SV.W.0178.150717T2243Z-150717T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
443 PM MDT FRI JUL 17 2015
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN GARDEN COUNTY IN THE PANHANDLE OF NEBRASKA...
GRANT COUNTY IN WEST CENTRAL NEBRASKA...
SOUTHEASTERN SHERIDAN COUNTY IN THE PANHANDLE OF NEBRASKA...
* UNTIL 530 PM MDT
* AT 440 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
OF BINGHAM...AND MOVING EAST AT 35 MPH.
HAZARD...TENNIS BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BINGHAM...ASHBY...HYANNIS...WHITMAN...KINCAID LAKE...FINNEGAN
LAKE...DOMINICK LAKE...SWEDE LAKE...DULUTH...SPRING VALLEY LAKE...
PRATT LAKE...COGILL LAKE AND GREEN LAKE.
THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 120 AND 160.
THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 140 AND 165.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4209 10150 4175 10148 4182 10225 4209 10225
TIME...MOT...LOC 2243Z 269DEG 30KT 4197 10214
HAIL...2.50IN
WIND...60MPH
$$
MASEK2 follow-up statements
300
WWUS53 KLBF 172305
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
505 PM MDT FRI JUL 17 2015
NEC069-075-161-172330-
/O.CON.KLBF.SV.W.0178.000000T0000Z-150717T2330Z/
GARDEN NE-GRANT NE-SHERIDAN NE-
505 PM MDT FRI JUL 17 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
SHERIDAN...GRANT AND NORTHEASTERN GARDEN COUNTIES UNTIL 530 PM MDT...
AT 505 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ASHBY...AND
MOVING EAST AT 40 MPH.
HAZARD...TENNIS BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
HYANNIS...WHITMAN...SPRING VALLEY LAKE...DULUTH...PRATT LAKE AND
COGILL LAKE.
THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 120 AND 160.
THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 140 AND 165.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4209 10150 4175 10148 4182 10225 4209 10225
TIME...MOT...LOC 2305Z 267DEG 33KT 4198 10187
HAIL...2.50IN
WIND...60MPH
$$
MASEK750
WWUS53 KLBF 172312
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
512 PM MDT FRI JUL 17 2015
NEC069-161-172322-
/O.CAN.KLBF.SV.W.0178.000000T0000Z-150717T2330Z/
GARDEN NE-SHERIDAN NE-
512 PM MDT FRI JUL 17 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SHERIDAN AND
NORTHEASTERN GARDEN COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4201 10202 4201 10200 4209 10201 4209 10150
4175 10148 4180 10204
TIME...MOT...LOC 2312Z 267DEG 33KT 4198 10178
$$
NEC075-172330-
/O.CON.KLBF.SV.W.0178.000000T0000Z-150717T2330Z/
GRANT NE-
512 PM MDT FRI JUL 17 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR GRANT COUNTY
UNTIL 530 PM MDT...
AT 510 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HYANNIS...AND
MOVING EAST AT 40 MPH.
HAZARD...TENNIS BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
HYANNIS...WHITMAN...SPRING VALLEY LAKE...DULUTH...PRATT LAKE AND
COGILL LAKE.
THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 134 AND 160.
THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 140 AND 165.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4201 10202 4201 10200 4209 10201 4209 10150
4175 10148 4180 10204
TIME...MOT...LOC 2312Z 267DEG 33KT 4198 10178
HAIL...2.50IN
WIND...60MPH
$$
MASEKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 2:20 PM MDT, 2 hours 23 minutes earlier.
Area forecast discussion, Jul 17, 2:20 PM MDT, 2 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 320 PM CDT FRI JUL 17 2015 .SYNOPSIS... ISSUED AT 320 PM CDT FRI JUL 17 2015 BROAD UPPER LEVEL RIDGE ACROSS THE SOUTHERN PLAINS AND SOUTHEASTERN CONUS. MEANWHILE A UPPER LEVEL LOW IS MOVING ACROSS THE SOUTHERN PLAINS OF CANADA WITH A TRAILING TROUGH OVER THE NORTHERN/CENTRAL ROCKIES. SFC COLD FRONT IS PUSHING ACROSS THE NORTHERN HIGH PLAINS THIS AFTERNOON. TEMPS ALONG AND AHEAD OF THE FRONT ARE IN THE MID 90S TO NEAR 100 WITH UPPER 70S TO MID 80S BEHIND THE FRONT. && .SHORT TERM...(THIS EVENING THROUGH SATURDAY) ISSUED AT 320 PM CDT FRI JUL 17 2015 THUNDERSTORMS ARE EXPECTED TO DEVELOP IN THE VICINITY OF THE FRONT THIS EVENING AND CONTINUE OVER NIGHT AS THE FRONT PUSHES EAST. MEANWHILE A SUBTLE MID LEVEL DISTURBANCE LIFTS IN THE WEST/SOUTHWEST FLOW ACROSS NORTHEAST CO INTO SW NEB...WHICH WILL BE ANOTHER AREA OF THUNDERSTORMS. THE SFC LOW IS LOCATED IN S DAKOTA AND IS WHERE THE BEST SHEAR IS LOCATED...HOWEVER STILL DECENT INTO NORTHERN NEBR WITH THE FRONT. MODELS IN AGREEMENT WITH STORMS /WHICH HAVE ALREADY FIRED TO THE WEST/ WILL CONTINUE TO INCREASE IN COVERAGE MOVE ACROSS THE AREA. ROTATING STORMS ARE POSSIBLE AND SOME SEVERE WEATHER IS ANTICIPATED. MOISTURE IS ON THE INCREASE WITH PWATS CLIMBING ABOVE 1.25 INCHES AND LOCALLY BRIEF HEAVY RAINFALL WILL BE POSSIBLE. STORM MOTION IS SHOULD BE FAIRLY QUICKLY AT 20 PLUS MPH. AHEAD OF THE FRONT WITH THE SUBTLE WAVE A FEW ISOLATED TO SCATTERED STORMS ARE EXPECTED. MODELS VARY GREATLY ON COVERAGE WHICH LEADS TO A LOWER CONFIDENCE POP FORECAST. SHEAR NOT AS IMPRESSIVE AS FURTHER NORTH...STILL 25 TO 35 KTS. MODELS HAVE CAPE VALUES AT 1000 TO 1500 J/KG SO SOME ISOLATED SEVERE CANNOT BE RULED OUT. OVERNIGHT THE STORMS QUICKLY PUSH TO THE EAST WITH STORMS LAST TO EXIT NORTH CENTRAL IN THE MORNING. LOWS COOLEST /UPPER 50S/ IN THE WEST WHERE CLEARING WILL DEVELOP FIRST WHILE LOWER TO MID 60S BENEATH THE LINGERING CLOUD COVER. TOMORROW COOLER BEHIND THE FRONT WITH MOST AREAS IN THE 80S. MODELS DEVELOP STORMS OVER THE HIGHER TERRAIN FOR THE AFTERNOON BUT EXPECT THE AFTERNOON TO REMAIN DRY FOR OUR CWA. .LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY) ISSUED AT 320 PM CDT FRI JUL 17 2015 SAT NIGHT AND SUNDAY...STALLED FRONTAL POSITION WILL BE KEY TO LOCATION OF NEW THUNDERSTORM DEVELOPMENT...AND MODELS HAVE THEIR DIFFERENCES IN HOW THEY HANDLE THIS DEVELOPMENT OR LACK THEREOF. THE GEM IS AN OUTLIER IN THAT IT DEVELOPS CONVECTION ALONG THE SFC FRONT IN KS...WHILE OTHER MAIN MODELS DEVELOP TSRA IN THE POST-FRONTAL UPSLOPE AREA CLOSER TO THE NEXT PV ANOMALY TO CONTRIBUTE TO THE DEVELOPMENT WHICH SAGS SWD INTO WY SAT NIGHT. ASSUMING THERE IS ONLY SUBTLE WAVES AVAILABLE TO INTERACT DIRECTLY TO ENHANCE CONVERGENCE ALONG THE SFC FRONT...AND INSUFFICIENT FOR DEEP...MOIST CONVECTION...WILL SIDE WITH THE POST-FRONTAL ENVIRONMENT AS MOST FAVORABLE DUE TO THE BETTER UPPER FORCING TO FOCUS DEVLOPMENT ALONG THE HIGHER TERRAIN AND BETTER ASSOCIATED SHEAR. ANY STORMS WOULD THEN MOVE INTO THE WRN AND SOUTHERN FCST AREA SAT NIGHT. IN THIS SCENARIO THE SRN AND WRN ZONES WOULD BE FAVORED AS HIGHEST CHANCES AND THE FCST WAS TAILORED THAT WAY. MODELS SOMEWHAT SIMILAR IN DEVELOPING WEAK INSTABILITY IN THE PANHANDLE BY SUNDAY AFTERNOON. HOWEVER UPPER SUPPORT UNCLEAR AT THIS TIME SO EVEN WITH BETTER THERMODYNAMIC POTENTIAL POSP SLIGHTLY LOWER FOR SUNDAY NIGHT. TEMPS WOULD BE COOLER ON SUNDAY...ESPECIALLY IN THE SOUTH WHERE CLOUD COVER FROM CONVECTIVE DEBRIS WOULD LINGER. MON-THU...ON THE HEMISPHERIC SCALE...AS ONE UPPER LOW MOVES OVER THE EXISTING RIDGE IN THE NORTH PACIFIC...A MORE IMPRESSIVE UPPER LOW ROTATES NORTHEASTWARD AND DEEPENS IN THE BERING SEA THROUGH THE WEEKEND. THE RESPONSE IS TO RETROGRADE THE UPPER RIDGE AXIS FROM NEAR 140W TO NEAR 160W. THIS ALLOWS THE PREVIOUSLY MENTIONED UPPER LOW TO MOVE SEWD ALONG THE BC COAST AND INTO THE PAC NW. THIS IN TURN WILL SHIFT THE REMNANTS OF TS DOLORES EWD INTO THE CENTRAL CA COAST. THE PV ANOMALY ASSOCIATED WITH DOLORES WILL MOVE EWD ACROSS THE CENTRAL ROCKIES THROUGH MID WEEK. IN ADDITION...MID AND HIGH LEVEL MOISTURE...AS EVIDENCED BY MOISTURE TRANSPORT VECTORS AND MIXING RATIOS ON THE 320K SFC...WILL ALSO PROGRESS EWD ACROSS THE ROCKIES AND INTO THE CENTRAL PLAINS BY LATE TUES INTO WED. ALTHOUGH MODELS DIFFER SOMEWHAT WITH DETAILS...ESPECIALLY LOW LEVEL MOISTURE AVAILABILITY...THUNDERSTORM CHANCES WILL INCREASE WITH BETTER UPPER FORCING POTENTIAL IN THIS SETUP. ALSO...PW VALUES INCREASE TO NEAR THE 90TH PERCENTILE BY LATE TUES AND WED THANKS TO THE INCREASE OF MID LEVEL MOISTURE. COLD FRONTAL PASSAGE ON MONDAY WILL DRY THE LOW LEVELS SIGNIFICANTLY /MODELS SUGGESTING U30S TO L40S DEW POINTS/ BUT LOW LEVEL MOISTURE WILL EVENTUALLY RETURN TUES INTO WED AS RETURN SRLY FLOW INCREASES. TEMPS WILL BE WARM ON MONDAY DESPITE EARLY FRONTAL PASSAGE THANKS TO A DRIER AIRMASS IN PLACE...COOLING FOR TUEASDAY AND WED...THEN RETURNING TO ABOVE AVE FOR THE REMAINDER OF NEXT WEEK AS A TRANSITORY UPPER RIDGE BUILDS AHEAD OF THE NEXT LOW PRESSURE SYSTEM WHICH FORMS IN THE WEST. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON) ISSUED AT 112 PM CDT FRI JUL 17 2015 COLD FRONT WILL PUSH ACROSS THE AREA THIS EVENING AND OVERNIGHT. SCATTERED THUNDERSTORMS WILL BE POSSIBLE ALONG AND BEHIND THE FRONT. WINDS ALSO BECOME NORTHWEST/NORTH BEHIND THE FRONT. IMPACT AT THE KVTN TERMINAL EXPECTED BETWEEN 01Z AND 04Z...HOWEVER DO NOT EXPECT 3 HOURS FULL OF COVERAGE. ALSO STORMS MAY LINGER BEYOND 04Z AT KVTN HOWEVER LOW CONFIDENCE AND WILL LIMIT THE COVERAGE. AHEAD OF THE FRONT SOME ISOLATED THUNDERSTORMS WILL BE POSSIBLE ALTHOUGH MODELS VARY GREATLY ON LOCATION AND COVERAGE. WILL INCLUDE A VCTS FOR THE KLBF TERMINAL FOR NOW. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...MASEK SHORT TERM...MASEK LONG TERM...JWS AVIATION...MASEK
Hazardous weather outlook, Jul 17, 2:32 PM MDT, 2 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 332 PM CDT FRI JUL 17 2015 NEZ004>010-022>029-035>038-056>059-069>071-094-182045- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 332 PM CDT FRI JUL 17 2015 /232 PM MDT FRI JUL 17 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TONIGHT ACROSS THE OUTLOOK AREA. THERE IS A SLIGHT RISK OF SEVERE STORMS CAPABLE OF PRODUCING DAMAGING WINDS AND HAIL TO THE SIZE OF GOLF BALLS MAINLY ALONG AND NORTH OF A LINE FROM OSHKOSH IN GARDEN COUNTY THROUGH BROKEN BOW IN CUSTER COUNTY. SOUTH OF THIS LINE...A MARGINAL RISK OF SEVERE STORMS IS FORECAST. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THUNDERSTORM ARE IN THE FORECAST SATURDAY NIGHT INTO SUNDAY. THUNDERSTORM CHANCES RETURN AGAIN TUESDAY NIGHT THROUGH WEDNESDAY NIGHT. DURING THIS TIME...THE THREAT OF WIDESPREAD SEVERE WEATHER APPEARS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING...FOR AREAS ALONG AND NORTH OF A LINE FROM OSHKOSH THROUGH BROKEN BOW. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) MASEK
In the hours before
Special weather statement, Jul 17, 2:47 PM MDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 247 PM MDT FRI JUL 17 2015 NEZ059-172130- LINCOLN NE- 347 PM CDT FRI JUL 17 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LINCOLN COUNTY UNTIL 430 PM CDT... AT 342 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES NORTHEAST OF WELLFLEET...OR 18 MILES NORTH OF CURTIS...MOVING NORTH AT 20 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MAXWELL... KEITH... THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 182 AND 197. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. STOPPKOTTE
Special weather statement, Jul 17, 2:55 PM MDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 355 PM CDT FRI JUL 17 2015 NEZ059-172145- LINCOLN NE- 355 PM CDT FRI JUL 17 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LINCOLN COUNTY UNTIL 445 PM CDT... AT 352 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES SOUTH OF LAKE MALONEY STATE RECREATION AREA...OR 16 MILES SOUTH OF NORTH PLATTE...MOVING NORTHEAST AT 20 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... LAKE MALONEY STATE RECREATION AREA... THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 60 AND 80. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. STOPPKOTTE
Special weather statement, Jul 17, 3:59 PM MDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 359 PM MDT FRI JUL 17 2015 NEZ004-022-172245- GARDEN NE-SHERIDAN NE- 359 PM MDT FRI JUL 17 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SHERIDAN AND NORTHERN GARDEN COUNTIES UNTIL 445 PM MDT... AT 357 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ANTIOCH...OR 10 MILES SOUTHEAST OF ALLIANCE...MOVING EAST AT 35 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... ANTIOCH... LAKESIDE... ELLSWORTH... KRAUSE LAKE... WICKSON LAKE... HERMAN LAKE... SNOW LAKE... PATTERSON LAKE... WILD HORSE FLATS... KENNEDY LAKE... KINCAID LAKE... WATSON LAKE... WOLF HILL... THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 96 AND 130. THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. MASEK
Local storm report, Jul 17, 4:20 PM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
520 PM CDT FRI JUL 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HAIL 1 S GANDY 41.46N 100.46W
07/17/2015 E2.75 INCH LOGAN NE PUBLIC
&&
MARTINThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 3:31 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln | 44 min |
| Jul 17, 3:38 PM MDT | Severe Thunderstorm Warning | LBF | Keith, Perkins | 52 min |
| Jul 17, 4:07 PM MDT | Severe Thunderstorm Warning | LBF | Garden, Sheridan | 53 min |
| Jul 17, 4:14 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln, Logan | 46 min |
| Jul 17, 4:29 PM MDT | Severe Thunderstorm Warning | LBF | Keith | 46 min |
| Jul 17, 4:40 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln, Logan | 50 min |
| Jul 17, 4:49 PM MDT | Severe Thunderstorm Warning | LBF | Logan, Thomas | 25 min |
| Jul 17, 5:04 PM MDT | Severe Thunderstorm Warning | LBF | Keith, Lincoln | 41 min |
| Jul 17, 5:12 PM MDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln | 48 min |
| Jul 17, 5:28 PM MDT | Severe Thunderstorm Warning | LBF | Grant, Hooker | 47 min |
| Jul 17, 5:33 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 42 min |
| Jul 17, 5:43 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln | 47 min |
| Jul 17, 5:48 PM MDT | Severe Thunderstorm Warning | LBF | Custer, Garfield, Wheeler | 28 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.